Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Soreness from anus to vagina, painful, extra skin, bump on Cesarian scar. Related?

I felt a little sore last sunday and upon waking on Monday noticed that there was a strip of extra skin that rises up a few centimeters and runs from my anus to my vagina . It is a little painful in certain spots. I seen my doctor and they dont know what is it. Said they havent seen anything like it and were guessing until tests came back. I seen them yesterday. Today I found a pimple like bump on my cesarean scar and upon squeezing it thought it was a pimple a bunch of puss came out. Could these two have something in common? Do you know what either one is?Help!
Asked On : Tue, 19 Jun 2012
Answers:  3 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Medical Topics
Dermatologist 's  Response
Hi pimple on the caserean scar can be folliclei do not think the skin tag at vagina is related to folliculites on the scar.the spot on vagina to anus is skin tag and spot on scar is folluculites.they can be treated with antibiotic twice daily and topical antiinflammatory agent and application of t bact ointment
Answered: Fri, 25 Oct 2013
I find this answer helpful
Dermatologist Dr. Raghuveer Murki's  Response
Hi pimple on the caserean scar can be folliclei do not think the skin tag at vagina is related to folliculites on the scar.the spot on vagina to anus is skin tag and spot on scar is folluculites.they can be treated with antibiotic twice daily and topical antiinflammatory agent and application of t bact ointment
Answered: Fri, 25 Oct 2013
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Raghuveer Murki's  Response
Hi pimple on the caserean scar can be folliclei do not think the skin tag at vagina is related to folliculites on the scar.the spot on vagina to anus is skin tag and spot on scar is folluculites.they can be treated with antibiotic twice daily and topical antiinflammatory agent and application of t bact ointment
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor